# SDR SWAA2015120346672

- Difficulty date: October 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,619 hours, 29,502 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DOUBLER CRACKED AT BS 1178, LONGERON 2R.  REPAIRED SKIN IAW EA.
